Vol. 15, No. 1, 1965

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A characterization of free projective planes

Laurent Siebenmann

Vol. 15 (1965), No. 1, 293–298
Abstract

A characterization of free projective planes is given that is more symmetrical than the original definition of M. Hall. It tends to very simple proofs of two fundamental theorems due to M. Hall and L. I. Kopejkina-one being the result that every subplane of a free plane is free.

Mathematical Subject Classification
Primary: 50.70
Milestones
Received: 13 February 1964
Published: 1 March 1965
Authors
Laurent Siebenmann
Département de Mathématiques
Université de Paris-Sud 11
Bâtiment 425
91405 Orsay
France
http://topo.math.u-psud.fr/~lcs/